# SDR CALA2024042201186

- Difficulty date: April 16, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N39416
- Make and model: Boeing 737990ER
- Aircraft serial: 37093
- Aircraft time: 51,341 hours, 18,047 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400112
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STAB AFT SPAR LOWER SKIN.  60" L, 3" I/B OF HSS 101.90 IB FASTENER ROW, 2.5" FWD OF AFT SPAR. DOT B601.  REPAIRED CRACKED SKIN IAW SRM 55-10-01-2R-11, REPAIR 11. THIS IS A CATEGORY B REPAIR.   REPAIRED IAW SRM 55-10-01-2R-11.
